Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 1, 2016, 4:18 AM EDT for Washington County, Wilkinson County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 4:18 AM EDT (08:18 UTC)
- Expired
- Apr 1, 2016, 5:00 AM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
553
WWUS82 KFFC 010818
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 AM EDT FRI APR 1 2016
GAZ074-084-010900-
WILKINSON GA-WASHINGTON GA-
418 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WASHINGTON COUNTIES
UNTIL 500 AM EDT...
AT 417 AM EDT...A STRONG THUNDERSTORM WAS OVER IRWINTON...MOVING EAST
AT 50 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...IRWINTON...DAVISBORO...TENNILLE...MCINTYRE...HARRISON...
TOOMSBORO...OCONEE...DEEPSTEP...RIDDLEVILLE...WARTHEN...HEBRON...DOWNS AND
HAMBURG STATE PARK.
LAT...LON 3278 8277 3281 8280 3276 8295 3274 8295
3268 8325 3285 8334 3300 8313 3295 8307
3297 8307 3299 8305 3302 8307 3304 8306
3311 8296 3313 8290 3317 8287 3324 8277
3318 8274 3317 8272 3298 8258 3283 8254
TIME...MOT...LOC 0817Z 251DEG 42KT 3281 8316
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 1, 4:12 AM EDT, 6 minutes earlier.
Area forecast discussion, Apr 1, 4:12 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 AM EDT FRI APR 1 2016 .SHORT TERM /TODAY THROUGH SATURDAY/... ACTIVE DAY ON TAP FOR THE FORECAST AREA AS A COLD FRONT MOVES THROUGH. REGIONAL RADAR SHOWS A WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE CWFA THIS MORNING. THIS ACTIVITY DEVELOPED OUT AHEAD OF THE COLD FRONT AND PUSHED EAST. THE COLD FRONT CURRENTLY STRETCHES FROM CENTRAL TN BACK THROUGH CENTRAL AL TO THE GULF COAST. A MID LEVEL SHORTWAVE HAS STEEPENED LAPSE RATES THIS MORNING...HELPING TO SUSTAIN CONVECTION BUT WILL PUSH OFF TO THE EAST EARLY THIS MORNING. IN ADDITION...MESOANALYSIS SHOWS GOOD SHEAR ALSO HELPING TO SUSTAIN THE STRONG THUNDERSTORMS. THE HI-RES MODELS DON'T HAVE A GREAT HANDLE ON WHAT IS CURRENTLY GOING ON...WITH THE HRRR WITH THE BEST PRECIP PATTER BUT THE CONVECTION IS A LOT WEAKER THAN WHAT IS ACTUALLY OCCURRING. THE WRF HAS A BETTER HANDLE ON WHAT IS GOING ON TO THE SOUTH. DO THINK THE AREA OF STORMS ACROSS EASTERN AL WILL HOLD TOGETHER AND CONTINUE EASTWARD INTO THE CWFA. DO THINK THAT SEVERE STORMS WILL BE LIMITED IN COVERAGE...BUT STRONG STORMS ARE LIKELY THROUGH THE MORNING HOURS. ALL OF THE MODELS ARE SHOWING A SLOW DOWN IN THE SOUTHWARD PROGRESSION OF THE FRONT EARLY TODAY. IT WILL LIKELY BECOME STATIONARY FOR A SHORT PERIOD OF TIME ACROSS NORTHERN GA...SO DO EXPECT SOMEWHAT OF A LULL IN THE STRONG/SEVERE ACTIVITY LATER THIS MORNING AND POSSIBLY LASTING INTO THE EARLY AFTERNOON. DURING THE LATE AFTERNOON AND INTO THE EVENING HOURS...A MID LEVEL SHORTWAVE AND UPPER LEVEL JET STREAK WILL MOVE OUT OF THE GOMEX AND NORTHEAST INTO GA. THESE TWO FEATURES WILL HELP ENHANCE CONVECTIVE ACTIVITY ALONG AND AHEAD OF THE FRONT AGAIN. EXACTLY WHERE THE CONVECTION FIRES LATE THIS AFTERNOON WILL BE HEAVILY DEPENDENT UPON WHERE THE FRONT SETS UP THIS MORNING. AREAS SOUTH OF THE FRONT WILL HAVE HAVE THE BEST CHANCES OF DE-STABILIZING WITH MORE HEATING LIKELY. WITH THIS IN MIND...THINK THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON. CONVECTION WILL HAVE A GOOD CHANCE OF LINGERING WELL INTO THE EVENING HOURS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND AN ISOLATED TORNADO. THE FRONT IS EXPECTED TO PICK UP A LITTLE SPEED TONIGHT AND BEGIN TO PUSH SOUTHWARD AGAIN AS THE 500MB TROUGH BEGINS TO SWING THROUGH. THE TROUGH DOESN'T LOOK TO CLEAR THE CWFA UNTIL LATE IN THE DAY SATURDAY. AGAIN...THE BEST CHANCES OF PRECIP WILL BE ALONG AND AHEAD OF THE FRONT EARLY SATURDAY WITH A FEW THUNDERSTORMS POSSIBLE ACROSS THE EXTREME SOUTHERN PORTION OF THE CWFA. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. NLISTEMAA .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE LONG TERM PORTION OF THE FORECAST WILL REMAIN RELATIVELY QUIET UNTIL LATE NEXT WEEK. A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH DURING THE DAY ON TUESDAY. MOISTURE WILL BE LIMITED WITH THIS FEATURE...AN NOT EXPECTING ANY PRECIP ACROSS THE FORECAST AREA AT THIS TIME. HIGH PRESSURE WILL BRIEFLY SET UP ACROSS THE AREA UNTIL LATE WEDNESDAY/EARLY THURSDAY. THIS SYSTEM WILL BRING THE NEXT BEST CHANCES FOR PRECIP. EVEN THOUGH THE WEATHER WILL BE QUIET...FROST/FREEZE HEADLINES WILL BE POSSIBLE NEXT WEEK. THE AREA THAT HAS THE MOST POTENTIAL TO SEE ANY FROST/FREEZE HEADLINES WILL BE THE NORTHEAST MTNS OF GA. THE MOST LIKELY TIME PERIODS WOULD BE SATURDAY NIGHT...TUESDAY NIGHT AND THURSDAY NIGHT...DUE TO DRIER AND COOLER AIR SETTLING OVER THE AREA BEHIND COLD FRONTS. NLISTEMAA && .HYDROLOGY... ON AVERAGE...ONE TO TWO INCHES OF RAINFALL HAS FALLEN OVER PORTIONS OF THE FORECAST AREA THROUGH THIS MORNING. THERE ARE TWO AXES OF HEAVIER RAINFALL...ONE ACROSS NORTHERN GA AND THE SECOND ACROSS WEST CENTRAL GA. THERE HASN'T BEEN AN AIRMASS CHANGE AND PWATS REMAIN ANOMALOUSLY HIGH FOR THIS TIME OF YEAR WITH VALUES 1.5 INCHES PLUS THROUGH TONIGHT. SO...ADDITIONAL HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING. WILL NOT MAKE ANY CHANGES TO THE FLOOD WATCH AT THIS TIME...BUT MAY RE-CONSIDER LATER THIS MORNING. NLISTEMAA && .AVIATION... 06Z UPDATE... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUES ACROSS MUCH OF THE AREA THIS MORNING. DO EXPECT THUNDERSTORMS TO DECREASE IN COVERAGE IN THE NEXT TWO TO THREE HOURS...BUT SHOWERS WILL CONTINUE THROUGH EARLY/MID MORNING. MODELS ARE PROGGING ADDITIONAL THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT TOMORROW AFTERNOON. WINDS SHOULD REMAIN ON THE WEST SIDE WITH GUSTS AOB 20 KT...EXCEPT IN THUNDERSTORMS. ALSO...DO THINK IFR CIGS ARE POSSIBLE TOWARDS SUNRISE. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 78 54 67 42 / 80 50 10 0 ATLANTA 75 53 64 43 / 70 40 10 0 BLAIRSVILLE 74 47 60 35 / 60 30 10 0 CARTERSVILLE 75 49 64 38 / 50 30 10 0 COLUMBUS 75 56 68 45 / 80 70 20 0 GAINESVILLE 76 53 64 41 / 70 40 10 0 MACON 74 57 69 44 / 80 70 20 0 ROME 75 49 64 38 / 40 30 10 0 PEACHTREE CITY 75 52 65 41 / 80 50 10 0 VIDALIA 79 65 73 48 / 80 70 40 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR THE FOLLOWING ZONES: BIBB...BUTTS...CHATTAHOOCHEE...CLAYTON... COWETA...CRAWFORD...FAYETTE...GREENE...HARRIS...HEARD...HENRY... JASPER...JONES...LAMAR...MACON...MARION...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON...PEACH...PIKE...PUTNAM...ROCKDALE... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP... UPSON...WEBSTER. FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... FLOYD...FORSYTH...GLASCOCK...GREENE...GWINNETT...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM/LONG TERM/AVIATION/HYDROLOGY...NLISTEMAA
Hazardous weather outlook, Mar 31, 6:28 PM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EDT THU MAR 31 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 628 PM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... A STRONG WEATHER SYSTEM WILL IMPACT THE OUTLOOK AREA TONIGHT THROUGH FRIDAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD HEAVY RAINFALL AND SEVERE THUNDERSTORMS. THE NEXT ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO GEORGIA LATE THIS EVENING SOMETIME BETWEEN 9PM AND MIDNIGHT AND WILL SPREAD EAST OVERNIGHT...MAINLY AFFECTING AREAS NORTH AND WEST OF A CORDELE TO ATHENS LINE. SOME OF THESE STORMS WILL LIKELY BE SEVERE... PRODUCING DAMAGING WINDS UP TO 65 MPH...LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND POSSIBLY AN ISOLATED TORNADO. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED. FLOODING AND FLASH FLOODING WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING. THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL AND STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE FRIDAY AS THE FRONT MOVES THROUGH THE AREA. THE SEVERE STORM AND FLASH FLOOD THREAT WILL BE GREATEST ACROSS CENTRAL GEORGIA ON FRIDAY. THE STRONG TO SEVERE STORMS AND HEAVY RAIN SHOULD MOVE OUT EARLY SATURDAY. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED THROUGH THE REST OF THE SEVEN DAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 1, 12:28 AM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI APR 1 2016
GAZ016-023>025-035-010500-
WHITE GA-BARROW GA-BANKS GA-JACKSON GA-HALL GA-
1228 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...NORTHWESTERN
BARROW...BANKS...JACKSON AND EASTERN HALL COUNTIES UNTIL 100 AM
EDT...
AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PENDERGRASS...OR 7
MILES WEST OF JEFFERSON...MOVING NORTHEAST AT 65 MPH.
HAZARD...UP TO PENNY SIZED HAIL...FREQUENT LIGHTNING AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...WINDER...JEFFERSON...COMMERCE...HOMER...BRASELTON...OAKWOOD...
LULA...MAYSVILLE...HOSCHTON...ALTO...PENDERGRASS...GILLSVILLE...TALMO...
CANDLER...RAOUL...PINEFIELD CROSSROADS...HOLLINGSWORTH...LEAF AND CHATEAU
ELAN.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3455 8362 3453 8363 3451 8367 3444 8362
3449 8354 3448 8347 3446 8340 3442 8338
3432 8339 3426 8334 3425 8334 3399 8371
3410 8383 3412 8382 3411 8385 3416 8390
3460 8365
TIME...MOT...LOC 0427Z 230DEG 56KT 3415 8370Special weather statement, Apr 1, 12:32 AM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 AM EDT FRI APR 1 2016
GAZ056>058-068>071-010515-
HENRY GA-UPSON GA-SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
1232 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...NORTHERN
UPSON...SPALDING...PIKE...BUTTS...LAMAR AND NORTHERN MONROE COUNTIES
UNTIL 115 AM EDT...
AT 1231 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
MANCHESTER TO MOLENA...ZEBULON AND WILLIAMSON...MOVING NORTHEAST AT
45 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...THOMASTON...BARNESVILLE...JACKSON...FORSYTH...ZEBULON...LOCUST
GROVE...FLOVILLA...MILNER...JENKINSBURG...MOLENA...YATESVILLE...WILLIAMSON...
ORCHARD HILL...MEANSVILLE...ALDORA...LINCOLN PARK...EAST GRIFFIN...THE
ROCK AND SUNSET VILLAGE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3308 8453 3308 8451 3310 8453 3320 8449
3322 8450 3349 8398 3348 8395 3334 8386
3334 8385 3333 8384 3325 8381 3321 8383
3319 8381 3316 8382 3311 8380 3293 8404
3284 8445 3291 8453 3298 8452 3304 8454
TIME...MOT...LOC 0431Z 244DEG 38KT 3289 8454 3298 8441 3311 8435 3319
8442Special weather statement, Apr 1, 1:20 AM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 AM EDT FRI APR 1 2016
GAZ066>069-078-079-089-090-010600-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TROUP GA-PIKE GA-
CHATTAHOOCHEE GA-MERIWETHER GA-
120 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...TALBOT...
NORTHWESTERN UPSON...SOUTHERN TROUP...SOUTHERN PIKE...CHATTAHOOCHEE
AND MERIWETHER COUNTIES UNTIL 200 AM EDT...
AT 119 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LAGRANGE TO NEAR BLEECKER TO UCHEE...
AND MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...LAGRANGE...ZEBULON...HAMILTON...TALBOTTON...GREENVILLE...
CUSSETA...MANCHESTER...WEST POINT...PINE MOUNTAIN...WOODBURY...WAVERLY
HALL...WARM SPRINGS...WOODLAND...MOLENA...GAY...FORT BENNING/LAWSON ARMY
AIR FLD...BIBB CITY...UPATOI AND NORTH FORT BENNING.
LAT...LON 3302 8515 3314 8429 3252 8459 3253 8463
3249 8466 3240 8466 3230 8471 3229 8493
3232 8500 3244 8497 3245 8500 3264 8511
3266 8509 3269 8512 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8518
TIME...MOT...LOC 0519Z 254DEG 38KT 3294 8500 3263 8517 3235 8540Special weather statement, Apr 1, 1:49 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 AM EDT FRI APR 1 2016
GAZ068>071-079>081-090-091-010630-
TALBOT GA-UPSON GA-MARION GA-TAYLOR GA-CRAWFORD GA-PIKE GA-LAMAR GA-
MONROE GA-CHATTAHOOCHEE GA-
149 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...UPSON...MARION...
TAYLOR...NORTHWESTERN CRAWFORD...SOUTHERN PIKE...LAMAR...WESTERN
MONROE AND CHATTAHOOCHEE COUNTIES UNTIL 230 AM EDT...
AT 148 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WOODBURY TO NEAR BIBB CITY TO NEAR UCHEE...AND
MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...BUENA VISTA...BUTLER...ZEBULON...
TALBOTTON...CUSSETA...MILNER...WOODLAND...MOLENA...YATESVILLE...MEANSVILLE...
JUNCTION CITY...CULLODEN...GENEVA...ALDORA...LINCOLN PARK...THE ROCK AND
SUNSET VILLAGE.
LAT...LON 3227 8490 3232 8498 3241 8484 3242 8477
3248 8474 3251 8469 3285 8457 3288 8451
3296 8453 3306 8450 3315 8391 3255 8418
3239 8435 3240 8436 3243 8436 3243 8438
3235 8439 3226 8449
TIME...MOT...LOC 0548Z 261DEG 35KT 3295 8465 3252 8490 3233 8528Special weather statement, Apr 1, 3:35 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 AM EDT FRI APR 1 2016
GAZ082>084-094-095-010815-
TWIGGS GA-WILKINSON GA-PEACH GA-HOUSTON GA-BIBB GA-
335 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...NORTHEASTERN
PEACH...NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 415
AM EDT...
AT 334 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MACON TO NEAR WARNER ROBINS TO NEAR FORT
VALLEY...AND MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...CENTERVILLE...BYRON...
GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...ROBINS AIR FORCE BASE...
MARION...FRANKLINTON...LAKEWOOD...MYRICKS MILL...BULLARD...FITZPATRICK...
ELBERTA AND CROSS KEYS.
LAT...LON 3258 8391 3269 8368 3285 8366 3287 8355
3284 8352 3289 8343 3294 8310 3272 8303
3254 8338
TIME...MOT...LOC 0734Z 266DEG 38KT 3279 8359 3270 8360 3259 8385Special weather statement, Apr 1, 4:18 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 AM EDT FRI APR 1 2016
GAZ074-084-010900-
WILKINSON GA-WASHINGTON GA-
418 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WASHINGTON COUNTIES
UNTIL 500 AM EDT...
AT 417 AM EDT...A STRONG THUNDERSTORM WAS OVER IRWINTON...MOVING EAST
AT 50 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...IRWINTON...DAVISBORO...TENNILLE...MCINTYRE...HARRISON...
TOOMSBORO...OCONEE...DEEPSTEP...RIDDLEVILLE...WARTHEN...HEBRON...DOWNS AND
HAMBURG STATE PARK.
LAT...LON 3278 8277 3281 8280 3276 8295 3274 8295
3268 8325 3285 8334 3300 8313 3295 8307
3297 8307 3299 8305 3302 8307 3304 8306
3311 8296 3313 8290 3317 8287 3324 8277
3318 8274 3317 8272 3298 8258 3283 8254
TIME...MOT...LOC 0817Z 251DEG 42KT 3281 8316The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:49 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 41 min |
| Mar 31, 11:26 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 7 more | 64 min |
| Mar 31, 11:35 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 40 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Morgan, Newton, Putnam | 48 min |
| Apr 1, 12:28 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 32 min |
| Apr 1, 12:32 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 43 min |
| Apr 1, 1:20 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 1 more | 40 min |
| Apr 1, 1:49 AM EDT | Special Weather Statement | FFC | Chattahoochee, Lamar, Marion, Talbot, Taylor, Upson | 41 min |
| Apr 1, 2:57 AM EDT | Tornado Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 33 min |
| Apr 1, 3:35 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 40 min |
| Apr 1, 4:31 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 44 min |
| Apr 1, 4:51 AM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 1, 5:16 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup | 44 min |
| Apr 1, 6:01 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Muscogee, Pike, Talbot, Taylor and 1 more | 44 min |
| Apr 1, 6:44 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 46 min |
| Apr 1, 6:54 AM EDT | Tornado Warning | FFC | Crawford, Peach, Taylor | 36 min |
| Apr 1, 7:30 AM EDT | Tornado Warning | FFC | Houston, Peach, Twiggs | 30 min |
| Apr 1, 7:58 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Apr 1, 8:29 AM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Apr 1, 8:49 AM EDT | Special Weather Statement | FFC | Washington | 41 min |
| Apr 1, 8:52 AM EDT | Tornado Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Apr 1, 9:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Apr 1, 9:29 AM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 1, 9:34 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Apr 1, 10:02 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 31 hr |
| Apr 1, 10:02 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 12 min |
| Apr 1, 10:40 AM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 35 min |
| Apr 1, 11:15 AM EDT | Tornado Warning | FFC | Emanuel | 15 min |
| Apr 1, 11:48 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 42 min |
| Apr 1, 12:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 35 min |
| Apr 1, 12:32 PM EDT | Special Weather Statement | FFC | Macon | 28 min |
| Apr 1, 12:37 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 23 min |
| Apr 1, 1:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 51 hr |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Putnam | 21 hr |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 26 hr |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 5 days |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 42 hr |
| Apr 1, 1:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Apr 1, 2:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 47 min |
| Apr 1, 2:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 1, 2:28 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 47 min |
| Apr 1, 2:39 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 21 min |
| Apr 1, 2:56 PM EDT | Special Weather Statement | FFC | Dodge, Telfair, Wilcox | 49 min |
| Apr 1, 3:01 PM EDT | Areal Flood Warning | FFC | Baldwin, Bibb, Crawford, Harris, Houston, Jones and 9 more | 18 hr |
| Apr 1, 3:45 PM EDT | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 24 hr |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.